`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Symmetries in an overdetermined problem for the Green's function
Pages: 791 - 800, Volume 4, Issue 4, August 2011

doi:10.3934/dcdss.2011.4.791      Abstract        References        Full text (330.8K)           Related Articles

Virginia Agostiniani - SISSA, via Bonomea 265, 34136 Trieste, Italy (email)
Rolando Magnanini - Dipartimento di Matematica "U. Dini", Università degli Studi di Firenze, viale Morgagni 67/A, 50134 Firenze, Italy (email)

1 G. Alessandrini and E. Rosset, Symmetry of singular solutions of degenerate quasilinear elliptic equations, Rend. Sem. Mat. Univ. Trieste, 39 (2007), 1-8.       
2 P. L. Duren, "Theory of $H^p$ Spaces," Academic Press, New York, 1970.
3 P. L. Duren, "Univalent Functions," Springer-Verlag, New York, 1983.
4 L. E. Fraenkel, "An Introduction to Maximum Principles and Symmetry in Elliptic Problems," Cambridge University Press, Cambridge, 2000.
5 G. M. Goluzin, "Geometric Theory of Functions of a Complex Variable," American Mathematical Society, Providence, 1969.
6 B. Gustafsson and A. Vasil'ev, "Conformal and Potential Analysis in Hele-Shaw Cells," Birkhäuser Verlag, Basel, 2006.
7 P. Koosis, "Introduction to $H_p$ Spaces," Cambridge University Press, Cambridge, 1998.
8 J. L. Lewis and A. Vogel, On some almost everywhere symmetry theorems, in "Progr. Nonlinear Differential Equations Appl.," 7, Birkhäuser Boston, Massachusetts, (1992), 347-374.       
9 A. I. Markushevich, "Theory of Functions of a Complex Variable," Prentice-Hall, Englewood Cliffs, 1965.
10 L. E. Payne and P. W. Schaefer, Duality theorems in some overdetermined boundary value problems, Math. Meth. Appl. Sci., 11 (1989), 805-819.       
11 J. Privalov, Sur les fonctions conjuguées, Bulletin de la S. M. F., 44 (1916), 100-103.
12 M. Sakai, "Quadrature Domains," Springer-Verlag, Berlin, 1982.
13 J. Serrin, A symmetry problem in potential theory, Arch. Rational Mech. Anal., 43 (1971), 304-318.       
14 H. F. Weinberger, Remark on the preceding paper of Serrin, Arch. Rational Mech. Anal., 43 (1971), 319-320.       

Go to top